Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 79 (2010), 615-616
DOI: http://dx.doi.org/10.1090/S0025-5718-09-02327-8
Published electronically: August 17, 2009
Review copyright: © Copyright 2009 American Mathematical Society
Full text: PDF

Introduction to interval analysis, edited by Ramon E. Moore, R. Baker Kearfott and Michael J. Cloud
Additional book information: edited by Ramon E. Moore, R. Baker Kearfott and Michael J. Cloud, SIAM, Philadelphia, PA, 2009, xi+223 pp., ISBN 978-0-898716-69-6, US$72.00, softcover
2000 Mathematics Subject Classification: Primary 65G20, 65G30, 65G40, 65G50

Reviewed by: I. P. Gavrilyuk
Email: ipg@ba-eisenach.de



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia